Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 341564, 16 pages
http://dx.doi.org/10.5402/2011/341564
Research Article

Solution of Singular Integral Equations Involving Logarithmically Singular Kernel with an Application in a Water Wave Problem

1Department of Mathematics, Jadavpur University, Kolkata 700032, India
2Department of Mathematics, Netajinagar Day College, Regent Estate, NSC Bose Road, Kolkata 700023, India
3Department of Mathematics, Indian Institute of Science, Bangalore 560012, India

Received 10 March 2011; Accepted 1 April 2011

Academic Editors: A. Bellouquid and T. Y. Kam

Copyright Β© 2011 Sudeshna Banerjea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudeshna Banerjea, Barnali Dutta, and A. Chakrabarti, “Solution of Singular Integral Equations Involving Logarithmically Singular Kernel with an Application in a Water Wave Problem,” ISRN Applied Mathematics, vol. 2011, Article ID 341564, 16 pages, 2011. doi:10.5402/2011/341564